# SDR 9604149948

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621225
- Condition: Low Pressure
- Location: Tail Cone
- Part time: 1,786 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL CONE EVACUATION SLIDE LOW ON PRESSURE.  REPLACED SLIDE.
